Document Type


Publication Date



University of the Punjab

Source Publication

Pakistan Journal of Statistics and Operation Research

Source ISSN



A new family of distributions called the odd generalized N-H is introduced and studied. Four new special models are presented. Some mathematical properties of the odd generalized N-H family are studied. Explicit expressions for the moments, probability weighted, quantile function, mean deviation, order statistics and Rényi entropy are investigated. Characterizations based on the truncated moments, hazard function and conditional expectations are presented for the generated family. Parameter estimates of the family are obtained based on maximum likelihood procedure. Two real data sets are employed to show the usefulness of the new family.


Published version. Pakistan Journal of Statistics and Operation Research, Vol. 16, No. 1 (2020): 53-71. DOI. © 2020 University of the Punjab. Used with permission.

hamedani_14454acc.docx (447 kB)
ADA Accessible Version